Reduction of the number of coefficients in Reed-Muller Haar-like spectrum

S. Minasyan, J. Astola, R. Stankovic, D. Guevorkian

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Translated title of the contributionReduction of the number of coefficients in Reed-Muller Haar-like spectrum
    Original languageEnglish
    Title of host publicationProceedings of the 2007 International TICSP Workshop on Spectral Methods and Multirate Signal Processing, SMMSP 2007, Moscow, Russia, 1-2 September 2007
    EditorsR. Bregovic, A. Gotchev
    Pages69-74
    Publication statusPublished - 2007
    Publication typeA4 Article in a conference publication

    Publication forum classification

    • No publication forum level

    Cite this